# SDR 2002UALA00414

- Difficulty date: March 9, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 37,696 hours, 13,917 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM I/B CHORD AT DOOR 2R IS CORRODED STATION 720 TO STATION 755.  MAJOR REPAIR ACCOMPLISHED.  I/B CHORD OF CREASE REPLACED AND INSPECTED.
